# SDR SWAA2025012782535

- Difficulty date: January 2, 2025
- Submitted: January 27, 2025
- Operation: Air carrier
- Aircraft: N8526W
- Make and model: Boeing 737-8H4
- Aircraft serial: 36972
- Aircraft time: 26,246 hours, 13,117 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 663 VAPOR BARRIER UPPER ATTACH ANGLE HAS CRACK AT RBL 11<[01] LOCATED AND DRILLED NEW ATTACH ANGLE PER SRM 51-40-02 / SRM 51-10-02. NEEDS OK TO INSTALL PART.;[02] COMPLIED WITH INSPECTION OF THE LOCATED AND DRILLED NEW ATTACH ANGLE FROM STOCK PER SRM 51-40-02 / SRM 51-10-02. OK TO INSTALL PART.;[03] INSTALLED FASTENERS COMMON TO FUEL TANK ON UPPER CHORD PER SRM 51-40-02.;[04] COMPLIED WITH INSPECTION OF THE INSTALLED FASTENERS COMMON TO FUEL TANK ON UPPER CHORD PER SRM 51-40-02. STEP 3;[05] REPLACED ATTACH ANGLE PER SRM 51-40-02/SRM 51-10-02.;[06] COMPLIED WITH CORRECTIVE ACTION #5. RII;[07] VERIFIED REPLACED ATTACH ANGLE PER SRM 51-40-02/SRM 51-10-02.RII IS C/W.;[08] REPLACED ATTACH ANGLE PER SRM 51-40-02/SRM 51-10-02.
